# SDR WX0A2022062774127

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 48,037 hours, 29,646 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 784417
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 13WL FAILED CAPACITY TEST. / EMERGENCY POWER SUPPLY UNIT 13WL REMOVED AND REPLACED IAW AMM'S 33-51-38-000-001-A AND 33-51-38-400-001-A. REFER NR00963807 FOR OPERATIONAL CHECK."
